Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4693
Title: Cubical monads and their symmetries
Authors: Grandis, Marco
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Grandis, “Cubical monads and their symmetries”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 223-261.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: Si presenta un'impostazione dell'algebra omotopica basata su un endofuntore cilindro I; e più precisamente sulla nozione di diade $\left(I,\partial^{-},\partial^{+},e,\, g^{-},g^{+}\right)$, o monade cubica. Questo quadro di base può essere arricchito di simmetrie, come l'inversione r : I$\rightarrow$I e l'interscambio s : $I^{2}\rightarrow I^{2}$ del caso topologico classico, e anzi di simmetrie generalizzate, applicabili anche, ad esempio, agli oggetti cubici e alle algebre graduate differenziali. Le due monadi associate ad una diade, il cono inferiore e il cono superiore, sono ottenute mediante collasso di una base del cilindro; le simmetrie sono importanti per il loro studio.
This work is concerned with a setting for homotopical algebra based on a cylinder endofunctor I; and more precisely on the notion of diad $\left(I,\partial^{-},\partial^{+},e,\, g^{-},g^{+}\right)$, or cubical monad. This basic frame can be enriched with symmetries, as the reversion r : I$\rightarrow$I and interchange s : $I^{2}\rightarrow I^{2}$ for the classical topological case; or with generalised symmetries, applying also, for instance, to cubical objects or differential graded algebras. The two monads associated to a diad, lower cone and upper cone, are obtained by collapsing one base of the cylinder; symmetries are relevant for the study of their properties.
URI: http://hdl.handle.net/10077/4693
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat 
GrandisRendMat25.pdf315.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

496
checked on Feb 20, 2018

Download(s)

330
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.